# SDR CA980916063

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757236
- Engine: Rroyce RB211535E4
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 431276
- Condition: Sheared
- Location: Mlg
- Component: Bfgoodrich, 31428
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOLT MISSING FROM NR 5 WHEEL ASSY.  BOLT SHEARED AT THREADED PORTION.  REST OF BOLT IN WHEEL.  WHEEL REPLACED.
